Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$
HTML articles powered by AMS MathViewer

by Staffan Wrigge PDF
Math. Comp. 37 (1981), 495-497 Request permission


By considering ${\text {sn}}(x,k)$ and ${\text {sn}}^2(x,k)$ as power series in the modulus k, closed expressions are obtained for some of the integers occurring in the polynomials considered.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A25
  • Retrieve articles in all journals with MSC: 33A25
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 495-497
  • MSC: Primary 33A25
  • DOI:
  • MathSciNet review: 628709